Stability of the solution of inverse problems of spectral analysis
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 839-843
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a12,
author = {V. V. Dubrovskii and A. V. Nagornyi},
title = {Stability of the solution of inverse problems of spectral analysis},
journal = {Differencialʹnye uravneni\^a},
pages = {839--843},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a12/}
}
V. V. Dubrovskii; A. V. Nagornyi. Stability of the solution of inverse problems of spectral analysis. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 839-843. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a12/